# SDR W6JA20150621003

- Difficulty date: June 19, 2015
- Submitted: June 21, 2015
- Operation: Air carrier
- Aircraft: N92FT
- Make and model: Gulstm G280
- Aircraft serial: 2038
- Aircraft time: 699 hours, 422 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 47436010
- Part serial: ADG3955
- Condition: False Activation
- Part time: 413 hours, 244 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AT FL430, WHILE ACFT WAS EN-ROUTE ON AN EMPTY LEG, FLIGHT CREW RECEIVED MULTIPLE FIRE EICAS MSGS ASSOCIATED WITH AUDIO INDICATING BOTH ENGS & APU WERE ON FIRE.  CREW OBSERVED APU FIRE LOOP A FAIL, RT FIRE LOOP A FAIL, LT FIRE LOOP A FAIL & FPS MX REQD MSGS.  ACFT DIVERTED & DECLARED AN EMER LANDING.  CABIN ATTENDANT LOOKED AT BOTH ENGS THROUGH THE CABIN WINDOWS & REPORTED THAT EVERYTHING LOOKED NORMAL.  ON THE DOWNWIND TO RUNWAY 18, CONTROL TOWER NOTED NOTHING UNUSUAL IN THE AFT SECTION OF THE ACFT.  ACFT LANDED & GND CONTROL REPORTED THE ABSENCE OF FIRE FROM THE ACFT.  REPLACED THE DEFECTIVE PART & RETURNED THE ACFT BACK INTO SERVICE ON JUNE 20 2015.
